I should have known better…I have a bottle of Test from a HRT clinic a few years ago, and back then I was injecting glutes and Id get a red rash and it would feel like it solidified into a golf ball in my butt cheek the next day…so after 3 injections I said screw this and thankfully had a new doc and was getting my Test from a chain pharmacy, name brand. No problems ever.
Well since I decided to try the Test SubQ, which before on the road traveling I have if I only had slin pins Ive done(since I read on here on the HRT forum guys do it).
Well I dont want 7cc of Test to go to waste, figured if something was odd with the HRT clinic commpound pharmacy test, maybe I could SubQ it and use it up…wrong, left side of my abs are swollen and feels like a hard lump in there, painful to touch. Last time I used it I think it took about 3-4 days then it went away from my glute, so now I imagine I got a few days of a pain and swelling to suck up. Wondering if that means the Test in it isnt getting absorbed.
Guess I will have to toss the 6-7cc left I have of this 300mg/mL Test E…hate doing it but golf balls in my rear or swollen lopsided looking midsection with pain now is not cool.
What the hell could it be they put in there that makes it turn skin red, cause swelling, and feel pain to the touch?